# SDR GLB2008F00013

- Difficulty date: August 4, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- System (JASC): 6122 · Propeller Governor
- Part: Rod
- Condition: Out Of Adjust
- Location: Prop Governor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT N192GL - 07/05/2008 - FLIGHT 5136 - ON APPROACH INTO "DEN" THE PILOTS REPORTED THAT THE NR 1 ENG/PROP AUTO FEATHERED ON FINAL, LOW POWER, FLAPS 35, & GEAR DOWN.  MAINTENANCE ADJUSTED PROP GOVERNOR IN INTERCONNECT ROD & CLEANED SOLENOID. GROUND OPERATIONAL CHECKS WERE GOOD PER BEECH 1900D 76-10-00.  (S)
